# SDR 2007FA0000747

- Difficulty date: August 17, 2007
- Submitted: August 29, 2007
- Operation: General aviation
- Aircraft: N50AW
- Make and model: Beech F90
- Aircraft serial: LA142
- Engine: Pwa PT6A135
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3011849
- Condition: Cracked
- Location: Lt Engine
- Part time: 15 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK NOTED ON SHUTDOWN OF LT ENGINE.  FUEL TUBE P/N 3011849 CRACKED AT CONNECTION TO START CONTROL UNIT.
